- -

Copies of c0 in the space of Pettis integrable functions revisited

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Copies of c0 in the space of Pettis integrable functions revisited

Show full item record

Legua, M.; Sánchez Ruiz, LM. (2015). Copies of c0 in the space of Pettis integrable functions revisited. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 109:623-626. doi:10.1007/s13398-014-0205-3

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/115243

Files in this item

Item Metadata

Title: Copies of c0 in the space of Pettis integrable functions revisited
Author: Legua, M. Sánchez Ruiz, Luis Manuel
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] If is a finite measure space and a Banach space whose dual has a countable norming set we provide a proof of the fact that the space of all weakly -measurable (classes of scalarly equivalent) Pettis integrable functions ...[+]
Subjects: Pettis integrable , Countably additive vector measure , Copy of c(0)
Copyrigths: Cerrado
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-014-0205-3
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s13398-014-0205-3
Type: Artículo

References

Bourgain, J.: An averaging result for $$c_0$$ c 0 -sequences. Bull. Soc. Math. Belg. 30, 83–87 (1978)

Carothers, N.L.: A Short Course in Banach Space Theory. Cambridge University Press, Cambridge (2005)

Cembranos, P., Mendoza, J.: Banach Spaces of Continuous Vector-Valued Functions, Lecture Notes in Math. 1676. Springer, Berlin (1997) [+]
Bourgain, J.: An averaging result for $$c_0$$ c 0 -sequences. Bull. Soc. Math. Belg. 30, 83–87 (1978)

Carothers, N.L.: A Short Course in Banach Space Theory. Cambridge University Press, Cambridge (2005)

Cembranos, P., Mendoza, J.: Banach Spaces of Continuous Vector-Valued Functions, Lecture Notes in Math. 1676. Springer, Berlin (1997)

Diestel, J.: Sequences and Series in Banach Spaces, Graduated Texts in Math. 92. Springer, New York, Berlin (1984)

Diestel, J., Uhl, J.: Vector measures, Math Surveys 15. Amer. Math. Soc, Providence (1977)

Dunford, N., Schwartz, J.T.: Linear Operators Part I. General Theory. Wiley, New York (1988)

Ferrando, J.C.: On sums of Pettis integrable random elements. Quaest. Math. 25, 311–316 (2002)

Ferrando, J.C.: Copies of $$c_0$$ c 0 in the space of Pettis integrable functions with integrals of finite variation. Acta Math. Hungar. 135, 24–30 (2012)

Ferrando, J.C., Sánchez Ruiz, L.M.: Embedding $$c_0$$ c 0 in $$bvca\left( \Sigma, X\right) $$ b v c a Σ , X . Czech. Math. J. 57, 679–688 (2007)

Freniche, F.J.: Embedding $$c_0$$ c 0 in the space of Pettis integrable functions. Quaest. Math. 21, 261–267 (1998)

Freniche, F.J.: Correction to the paper ‘Embedding c0 in the space of Pettis integrable functions’. Quaest. Math. 29, 133–134 (2006)

Köthe, G.: Topological Vector Spaces I. Springer, Berlin (1983)

Legua, M., Sánchez Ruiz, L.M.: Evaluating norms of Pettis integrable functions. Proc. Roy. Soc. Edinb. 139A, 1255–1259 (2009)

Musiał, K.: Pettis Integral, in Handbook of Measure Theory. Elsevier, Amsterdam (2012)

Saab, E., Saab, P.: A dual geometric characterization of Banach spaces not containing $$\ell _1$$ ℓ 1 . Pacif. J. Math. 105, 415–425 (1983)

van Dulst D.: Characterizations of Banach spaces not containing $$\ell _1$$ ℓ 1 , CWI. Tract 59 (1989)

[-]

This item appears in the following Collection(s)

Show full item record